MathSciNet Relay Station
MathSciNet bibliographic data
MR1363424 13D40 (52B20)
Herzog, Jürgen; Hibi, Takayuki Upper bounds for the number of facets of a simplicial complex. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1579–1583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement